MAUDE Adverse Event Report: COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 383401
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit was triaged and the reported issue could not be confirmed at this time; recertification testing was performed and unit passed.Rotor cycle timing and accuracy were checked.Average rotor cycle time measured 8.5 seconds using a stopwatch.Unit fed 64.3 ml of water by weight in 30 minutes using a scale.Both readings are within specification.Unit was disassembled.Visual inspection found no apparent anomalies.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the enteral feeding pump has an inaccurate flow rate.
 
Additional Manufacturer Narrative
After reviewing all of the information regarding this incident, this event has been deemed not reportable.Please note unless additional details are received from the reporter indicating that the event was truly a reportable event, no further reports will be forwarded.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
2824 airwest blvd
plainfield IN 46168
MDR Report Key7969037
Report Number3008361498-2018-00416
Device Sequence Number13888099
Product Code LZH
UDI-Device Identifier10884521144019
UDI-Public10884521144019
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383401
Device Catalogue Number383401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1